Unisom SleepMelts, Nighttime Sleep-Aid, 25 mg Diphenhydramine HCl, 24 Cherry-Flavored Tablets, (Pack of 2)

Unisom SleepMelts, Nighttime Sleep-Aid, 25 mg Diphenhydramine HCl, 24 Cherry-Flavored Tablets, (Pack of 2)

Unisom SleepMelts, Nighttime Sleep-Aid, 25 mg Diphenhydramine HCl, 24 Cherry-Flavored Tablets, (Pack of 2) Rating:
List Price: $12.46
Sale Price: $12.46
Availability: Usually ships in 24 hours
Eligible For Free Shipping

Product Description

unisom sleepmelt tablets. Unisom SleepMelt Tablets, Cherry, 24-Count (Pack of 2). Pack of two, 24-count per unit (total of 48 counts). Contains the Number One pharmacist recommended ingredient, diphenhydramine HCl (25 mg/tablet). Great tasting cherry flavored tablet. Dissolves on your tongue in just 30 seconds; no water required

Details

  • TRUSTED SLEEP SUPPORT: Unisom Sleep Melts dissolve on the tongue in 30 seconds so you can fall asleep faster. Sleep through the night & wake up recharged in the morning without lingering grogginess.
  • SLEEP SOUNDLY & WAKE UP ENERGIZED: After a stressful day, every minute of sleep matters. Unisom helps reduce your natural urge to stay awake, helping you fall asleep faster & get the rest you need.
  • RECHARGE TONIGHT: When stress gets in the way of a restful night, you need a sleep aid that can help you fall asleep & wake up refreshed. Choose Unisom, the #1 pharmacist recommended OTC sleep aid.
  • EVERYTHING YOU NEED, NOTHING YOU DON'T: Unlike some OTC brands, Unisom offers single active ingredient sleep-aids. If all you need is a great night's sleep, skip the extra medicine & reach for Unisom.
  • SLEEP AID: Get rid of sleep deprivation with Unisom sleep aid products. Try our non-habit forming sleep tablets, softgels, melts, mini-capsules & liquids for nighttime sleeping solution for adults & children.

Leave a Reply

Your email address will not be published. Required fields are marked *